# SDR DALA2025021201091

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 55,625 hours, 39,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE F/A REPORTED THAT THE EXIT ROW EMERGENCY LIGHT ILLUMINATED IN FLIGHT. MAINTENANCE PERFORMED A TEST OF THE EMERGENCY LIGHT SYSTEM AND NO FAULTS WERE FOUND. ALSO, THERE IS NOT ANY HISTORY OF EMERGENCY LIGHTS MALFUNCTIONING IN THE LAST 30 DAYS. ALL CHECKS ARE GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #6759907)
